MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Catalog Number S-60-080-120-P6
Medical Device Problem Codes Product Quality Problem (1506); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Exemption number e2019001.
 
Event or Problem Description
It was reported that the distribution center was performing inspections on supera peripheral self-expanding stent systems (sess).The position of the flush port of a 6.0 x 80 supera sess was abnormal, and the tyvek pouches of a 6.5 x 40 cm and a 6.5 x 80 cm supera sess were defected.There was no patient involvement and no reported clinically significant delay in the procedure.No additional information was provided.Device analysis revealed that there was an unknown material at the proximal end of the sheath flush port of the 6.0x80 supera.
 
Additional Manufacturer Narrative
Exemption number e2019001.Product performance engineering reviewed the complaint information and analysis of the returned unit.Visual and dimensional inspection was performed.The reported irregular position of the flush port was not confirmed.However, foreign material was observed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.The investigation determined the foreign material inside the unopened pouch appears to be related to a potential product quality issue.An exception has been initiated due to the potential product quality issue and corrective action, if any, will be determined per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.

Brand Name
SUPERA PERIPHERAL STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9192539
Report Number2024168-2019-12614
Device Sequence Number13913344
Product Code NIP
UDI-Device Identifier08717648211812
UDI-Public08717648211812
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberS-60-080-120-P6
Device Lot Number9022161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2019
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1